# SDR SCNA2025091500375

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,604 hours, 29,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT AFT OUTBOARD SEAT TRACK OUT OF LIMITS.  REMOVED AND REPLACED COPILOT AFT OUTBOARD SEAT TRACK IAW B737 AMM 25-11-11-400-801
